advertisement
Question
Posted by: jane | 2007/07/27

acne- pls help

I know you're jnot the right doc to ask this,m but the skin doc forum is closed. I have always had a bad skin- and now IO have begun getting painful huge red cystic acne under my jawline and on my neck. It is really making me suffer emotionally! I have tried EVERYTHING as one does when one suffers with acne, even been on Roaccutane TWICE. Neither time helped me, and now I realy don't know what to do. Why wouldn't the Roaccutane have worked; and what is my next step? I cannot afford another expensive dermatologist...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jane

Thank you for visiting health24.com.

I am unable to tell you why the Roaccutane did not work but I do suggest that you try Retin-A topical cream and a course of oral anti-biotics, namely Minocycline. Differen gel is also a good topical treatment in association with Minocycline.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Matthew | 2007/07/28

The reason why you're acne has come back is because you are obvious;ly eating things that you're body cannot handle and your system is out of balance. Go to a health store and speak to one of them and don't waste your time buying medication that will give loads of side effects....

Reply to Matthew
Posted by: RD | 2007/07/28

I 've been using Roaccutane for 4 months ...and it's working I'm feeling so much better about myself. I wonder why your acne came back? I know how you feel it really affects one's quality of life, I also tried Roaccutane as a last resort. ..hang in there!

Reply to RD

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement